# SDR 99UAL900091

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Engine: Pwa PW4077
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel Dist
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO MOVE FUEL FROM LEFT TANK TO RIGHT.  TRIED TO MANUALLY CLOSE LEFT FILL VALVES, NO HELP.
